# SDR REXA2013031900575

- Difficulty date: March 19, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 10,391 hours, 7,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH MARKING IS MISSING AT EXIT ROW 12AB.  INSTALLED EMERGENCY FLOOR STRIP AS REQUIRED IAW AMM 33-51-01.
